# SDR SCNA96097

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON STRINGER 26R, BS 1180 TO 1183.  REMOVED CORRODED MATERIAL, FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH B727 SRM 51-10-6, 51-30-2 AND 51-10-2.
